Malaysia's #1
Health Forum

Lose weight n recuced appetite

Answered by: Dr Ramzdhan

Last Updated: June 5, 2020 1:09 AM

Anonymous 39 days

i am 18 years old, last year weighed 46kg n now only 41kg … lately this has reduced my appetite and eating too much will definitely make my stomach ache and urinate(buang hajat besar)

Dr Ramzdhan 39 days
General Practitioner

Good evening to you too. Thank you for your question.

First and foremost, we truly understand your concerns regarding your symptoms. From your explanation, we believe that your condition may have multifactorial causes such as:

  • hyperthyroidism
  • stress and anxiety
  • gastritis
  • tumour in stomach

However, this is just a general answer to your question. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.

Last Updated: Fri Jun 05 2020 01:09:41 GMT+0000 (Coordinated Universal Time)
4.88
Anonymous
Hi, i’m from Jakarta, Indonesia. If i want to buy azoren 40 / 10 mg , can it be send to Indonesia? because with covid situation, i can’t go there, so i want to buy online. Please help me Read more...
5 days
Anonymous
How can i buy lipitor 40mg i want to buy medicine lipitor 40 mg. i live in jakarta,indonesia.but my uncle usually buy medicine from malaysia. and now we cannot travel so we need to buy it online.can doctoroncall.com.my he… Read more...
10 days
Anonymous
I’m having frequent false awakening and nested dreams Background: F29, heavy smoker, used to drink but quit in March, relatively stressful job but I manage well. My daily routine 5 days week include waking up at 6 and sending my sister to work. I’… Read more...
28 days
Anonymous
Skin Fungus That Never Goes Away Hi Doctor, I have a fungus on my chest (tinea) which are some red dots. I have put some antifungal cream on it and it usually disappears the next day. However, it will keep returning especially … Read more...
6 days
Anonymous
Hormone problem, testosterone Suffering low testosterone level. Read more...
13 days
Claim RM300 for COVID-19 Test >
Ask Doctor For Free RM30 ePharmacy Cash Rewards